| Model Number |
RBY2C0320-B |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hypogastric artery using ruby coils, a non-penumbra parent catheter and a lantern delivery microcatheter (lantern).During the procedure, the physician successfully implanted nine coils in the target vessel using the lantern.While advancing a ruby coil through the lantern, the physician accidentally pulled the lantern into the parent catheter.Consequently the ruby coil took shape within the parent catheter and subsequently the ruby coil unintentionally detached.Therefore, the parent catheter containing the detached ruby coil was removed.The procedure was completed using additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.